Post cycle impotence - AnabolicMinds.com

Post cycle impotence

  1. New Member
    Gills224's Avatar
    Join Date
    Apr 2005
    Age
    32
    Posts
    14
    Answers
    0
    Rep Power
    122

    Post cycle impotence


    It's been about 5 weeks since I started pct with clomid and nolvadex, and I'm having trouble getting a erection at all. I'm still taking clomid @ 50mg ED. My sex drive is virtually non-exsistent at this point. This was my second cycle, first time during pct I didn't have this problem. Hopefully it's because I also have a pretty bad cold at the moment-but this is pissing me off. If this is going to happen every time during pct, it's not even worth it to do another cycle IMO, any of you guys experience this? I'm thinking about picking up some HCG and running that with more clomid and nolvadex.

  2. Elite Member
    Matthew D's Avatar
    Join Date
    Oct 2002
    Posts
    5,014
    Answers
    0
    Rep Power
    0

    If you were going to do the HCG, you should have done it with your cycle from day 1... as for the low sex drive, could be a number of things along with the PCT
  3. Advanced Member
    Boss_K's Avatar
    Join Date
    Jan 2004
    Posts
    654
    Answers
    0
    Rep Power
    458

    5 weeks of clomid after how long of a cycle? were you ON for like 20 weeks? like matthew said if you were gonna use hcg you should have been doing it all along, pct is not the proper time to use hcg....its somewhat suppressive by itself.
    •   
       

  4. Registered User
    glenihan's Avatar
    Join Date
    Aug 2004
    Age
    31
    Posts
    3,679
    Answers
    0
    Rep Power
    1962

    what were the dosages of clomid and nolva throughout your PCT .. also what was your cycle like (drugs, duration, and doses)
  5. New Member
    Gills224's Avatar
    Join Date
    Apr 2005
    Age
    32
    Posts
    14
    Answers
    0
    Rep Power
    122

    My cycle was:

    Dbol @ 30mg weeks 1-3
    Test E @ 500mg weeks 1-11
    EQ @ 400mg weeks 1-10

    I'm aware hcg can be somewhat suppressive on it's own, but I'm pretty desperate at this point. I guess I'm just gonna have to continue running clomid until things get back up?

    pct was started 2 weeks after my last shot of test and was
    week 1 clomid 50mg ed
    week 2 clomid 100mg ed
    week 3 clomid 50mg ed/nolva 20mg ed
    week 4 clomid 50mg ed/nolva 20mg ed
  6. Registered User
    glenihan's Avatar
    Join Date
    Aug 2004
    Age
    31
    Posts
    3,679
    Answers
    0
    Rep Power
    1962

    your pct was kinda weak .. usually you want to taper DOWN not up .. i would up your clomid to 100mg ed and nolva to 60ed for 2 weeks .. go from there
  7. Professional Member
    jminis's Avatar
    Join Date
    Mar 2003
    Posts
    4,023
    Answers
    0
    Rep Power
    2186

    I agree I would up the nolva dosage as for the clomid I'm not a big fan. Also try some natural test enhancers like FUZE or something with Longjack in it. Check out the sponsors they have products geared at helping the libido recover from cycles.
  8. New Member
    Captain's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    1
    Answers
    0
    Rep Power
    115

    In my experience, being ill is the best libido suppresser in the history of mankind. Wait until you're healthy to make a full assessment of your wee wee.
  9. Advanced Member
    OmarJackson's Avatar
    Join Date
    Jan 2004
    Age
    31
    Posts
    673
    Answers
    0
    Rep Power
    467

    you could pick some research cialis or viagra if you still need to perform. it won't help your libido but will make getting hard easier.
  10. New Member
    Gills224's Avatar
    Join Date
    Apr 2005
    Age
    32
    Posts
    14
    Answers
    0
    Rep Power
    122

    Quote Originally Posted by OmarJackson
    you could pick some research cialis or viagra if you still need to perform. it won't help your libido but will make getting hard easier.
    I thougth about this but that would be a last resort. I shouldn't need viagra at 23. Today I was able to get a pretty good erection, not exactly rock hard but enough to achieve orgasm. This could be because I'm getting over the cold, hopefully that has a lot to do with it
  11. New Member
    preston78's Avatar
    Join Date
    Jun 2005
    Age
    35
    Posts
    28
    Answers
    0
    Rep Power
    127

    i wouldn't worry about it yet clomid can decrease libido even though it helps restore your natural test. Right now i would worry only about getting your test level back up during your pct. if you stress about getting an erection your only mind ****ing yourself into not getting one. if your taking anything other than clomid also make sure whatever you might be taking doesn,t have sexual side effects. also remember that stress will kill a sex drive quicker than anything so if there are things in your life that are stressing you out that could also be causing it.
  •   

      
     

Similar Forum Threads

  1. Some post cycle observations
    By DreamWeaver in forum Cycle Info
    Replies: 13
    Last Post: 01-30-2003, 11:36 AM
  2. post cycle problems
    By Sanosuke in forum Anabolics
    Replies: 11
    Last Post: 01-06-2003, 10:20 AM
  3. HELP! Post-Cycle Questions
    By Kay in forum Cycle Info
    Replies: 4
    Last Post: 12-05-2002, 04:29 PM
  4. Post cycle plan
    By hemotep in forum Anabolics
    Replies: 11
    Last Post: 11-26-2002, 06:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in